# SDR UPS08M52969

- Difficulty date: June 5, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 5,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT WING OB FLAP OB FWD HINGE ACTUATOR MOUNTED IB BORE FOUND CORRODED.  RT OB FLAP OB HINGE ACTUATOR MOUNTED IB BORE CORROSION REMOVED AND FOUND EXCEED LIMIT IAW CMM57-44-09 PG 602-607 R61.FPI C/O IAW DAC NDT SP R13 PT 08 ON REWORK AREA, FOUND NO CRACK AND NO CORROSION EVIDENT.  REWORKED AREA ETCH INSPECTED AND FOUND SATIS IAW EN1298-08.BUSHING FAB IAW EN1298-08.  FABRICATED BUSHING INSTALLED IAW EN 1298-08.
